# SDR IXXA06SMN052S

- Difficulty date: January 19, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Zone 100
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL FUS FREON AFT + FWD LWR CORNER EXTERNAL IS NOT IAW SRM, STA 45.000 L-30L.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 13.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-20D, DC-8 SRM 51-3-0.  REMOVED DAMAGED AREA IAW DC8 SRM 53-2-0 FIG 13 (SHEET 1).  FABRICATED REPAIR DOUBLER (AL 2024 T3 0.071) + FILLER (AL 2024 T3 0.063) IAW DC8 SRM 53-2-0 FIG 13 (SHEET 1, 5) DC-8 SRM 53-2-0 FIG 13 T/R 53-169.  CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIG 13 (SHEET 1, 5) DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
